# SDR AALA202308044969

- Difficulty date: August 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 61,496 hours, 25,934 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: ES4101538
- Condition: Inoperative
- Location: Zone 300 - Stabs
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW TO ELECTRIC STAB TRIM NOSE DOWN INOPERATIVE IMMEDIATELY AFTER TAKEOFF. AUTOTHROTTLE DID NOT RESPOND. NO CAUTIONS OR WARNINGS. AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED HORIZONTAL STABILIZER TRIM CONTROL SYSTEM RELAY R850 (AALA202308044969). REPLACED AUTOTHROTTLE COMPUTER PER AMM 22-31-10. ACCOMPLISHED SATISFACTORY OPERATIONAL TESTS. (AALA202308046573)
